MathSciNet Relay Station
MathSciNet bibliographic data
MR2746682 (2012c:70013) 70F10 (37N10 70F15 70F35)
Diacu, Florin On the singularities of the curved $n$-body problem. Trans. Amer. Math. Soc. 363 (2011), no. 4, 2249–2264.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement